MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HIGH DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS HDL-CHOLESTEROL GEN.4; HIGH DENSITY LIPOPROTEIN TEST SYSTEM
Catalog Number 07528582190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable hdlc3 hdl-cholesterol plus 3rd generation results for 1 patient serum sample on a cobas 8000 c702 module.On (b)(6) 2024, the initial hdl result was 149 mg/dl.On (b)(6) 2024, the sample was repeated and the result was 50.2 mg/dl.A 1:2 dilution was made of the sample and repeated and the result was 51.4 mg/dl.A 1:5 dilution was made of the sample and repeated and the result was 53 mg/dl.The repeat results were deemed more consistent with the patient's clinical history.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration data provided was acceptable.The alarm trace showed multiple abnormal sample aspiration alarms.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The issue was consistent with pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
HDL-CHOLESTEROL GEN.4
Common Device Name
HIGH DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20633687
Report Number1823260-2024-03221
Device Sequence Number7367473
Product Code LBS
UDI-Device Identifier04015630942572
UDI-Public04015630942572
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number07528582190
Device Lot Number819766
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown